# SDR UPS07448967

- Difficulty date: January 11, 2007
- Submitted: January 26, 2007
- Operation: Air carrier
- Aircraft: N672UP
- Make and model: Boeing 747123
- Aircraft serial: 20324
- Aircraft time: 76,834 hours, 22,085 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C AFT CARGO COMPT - BELOW FLOOR BILGE AREA SUPPORT FRAME SHEAR TIE FOUND CRACKED AT STA 1740 STR 44L TO STR 47L (3EA).  AFT CARGO COMPT BS 1740 BETWEEN STR -43L TO STR 47L AREA SHEAR TIE REPAIRED AND TIE CLIPS 5EA REPLACED AS PER SRM 53-10-04 FIG 42.
